# SDR FDEA201809142531

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION AT LT WING LEADING EDGE SKIN ADJACENT TO CUTOUTS AND ACCESS DOORS, FOUND 1EA CRACK INDICATION AT CORNER NR 13, APPROXIMATE 0.2" IN LENGTH. REPAIR CARRIED OUT AT LT WING FIXED LEADING EDGE AT CORNER NR 13, AT STA  XOS 657 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
